# SDR AALA2018092179061

- Difficulty date: August 27, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348011800300
- Condition: Excess Play
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN THE  FITTING AT FRAME 66, STRINGER 15R. REPLACED THE FITTING IAW AMM 52-13-31-400-002-A A321
